# SDR IPXA2018111656000

- Difficulty date: November 1, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1531-1551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LOWER CARGO LONGERON 48L WAS CORRODED BETWEEN BS 1531 - 1551.  REPAIRED THE LONGERON BETWEEN BS 1531 - 1551 IAW EA 011-5310-01-A7535, REV I/R, AND EO MD11-5310-70611-A.  MAJOR.
